MathSciNet Relay Station
MathSciNet bibliographic data
MR1164379 93D15 (34H05 70F25 70Q05 93B05)
Coron, Jean-Michel Global asymptotic stabilization for controllable systems without drift. Math. Control Signals Systems 5 (1992), no. 3, 295–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement